MathSciNet Relay Station
MathSciNet bibliographic data
MR1709783 35K57 (35B25 35B41 37L30)
Hale, Jack K.; Salazar González, José Domingo Attractors of some reaction diffusion problems. SIAM J. Math. Anal. 30 (1999), no. 5, 963–984 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement